# SDR ASAA2016030915812

- Difficulty date: March 9, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 2,665 hours, 870 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS.  DATA SCATTER INDICATES FAN LUBE REQUIRED.  ACFT GROUNDED.  PERFORMED FAN LUBRICATION TC NR 78472002 AND REPLACED ALL FAN BLADE SPACERS ON NR 2 ENGINE IAW T/C 78472002.  SPACER PN 340-001-261-0 INSTALLED.
